Следене
Karl Kunisch
Karl Kunisch
Professor für Mathematik
Потвърден имейл адрес: uni-graz.at - Начална страница
Заглавие
Позовавания
Позовавания
Година
Total generalized variation
K Bredies, K Kunisch, T Pock
SIAM Journal on Imaging Sciences 3 (3), 492-526, 2010
17102010
The primal-dual active set strategy as a semismooth Newton method
M Hintermüller, K Ito, K Kunisch
SIAM Journal on Optimization 13 (3), 865-888, 2002
12762002
Estimation techniques for distributed parameter systems
HT Banks, K Kunisch
Springer Science & Business Media, 2012
11552012
Galerkin proper orthogonal decomposition methods for a general equation in fluid dynamics
K Kunisch, S Volkwein
SIAM Journal on Numerical analysis 40 (2), 492-515, 2002
9272002
Lagrange multiplier approach to variational problems and applications
K Ito, K Kunisch
Society for Industrial and Applied Mathematics, 2008
8562008
Galerkin proper orthogonal decomposition methods for parabolic problems
K Kunisch, S Volkwein
Numerische mathematik 90, 117-148, 2001
8032001
Convergence rates for Tikhonov regularisation of non-linear ill-posed problems
HW Engl, K Kunisch, A Neubauer
Inverse problems 5 (4), 523, 1989
7601989
Control of the Burgers equation by a reduced-order approach using proper orthogonal decomposition
K Kunisch, S Volkwein
Journal of optimization theory and applications 102, 345-371, 1999
5561999
Primal-dual strategy for constrained optimal control problems
M Bergounioux, K Ito, K Kunisch
SIAM Journal on Control and Optimization 37 (4), 1176-1194, 1999
4051999
The linear regulator problem for parabolic systems
HT Banks, K Kunisch
SIAM Journal on Control and Optimization 22 (5), 684-698, 1984
2801984
Level-set function approach to an inverse interface problem
K Ito, K Kunisch, Z Li
Inverse problems 17 (5), 1225, 2001
2602001
A bilevel optimization approach for parameter learning in variational models
K Kunisch, T Pock
SIAM Journal on Imaging Sciences 6 (2), 938-983, 2013
2482013
L2-regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives
G Di Blasio, K Kunisch, E Sinestrari
Journal of Mathematical Analysis and Applications 102 (1), 38-57, 1984
2401984
Second order methods for optimal control of time-dependent fluid flow
M Hinze, K Kunisch
SIAM Journal on Control and Optimization 40 (3), 925-946, 2001
2352001
Proper orthogonal decomposition for optimality systems
K Kunisch, S Volkwein
ESAIM: Mathematical Modelling and Numerical Analysis 42 (1), 1-23, 2008
2152008
Primal-dual strategy for state-constrained optimal control problems
M Bergounioux, K Kunisch
Computational Optimization and Applications 22, 193-224, 2002
2072002
Optimal a posteriori parameter choice for Tikhonov regularization for solving nonlinear ill-posed problems
O Scherzer, HW Engl, K Kunisch
SIAM journal on numerical analysis 30 (6), 1796-1838, 1993
2071993
The augmented Lagrangian method for parameter estimation in elliptic systems
K Ito, K Kunisch
SIAM Journal on Control and Optimization 28 (1), 113-136, 1990
1941990
A reaction-diffusion system arising in modelling man-environment diseases
V Capasso, K Kunisch
Quarterly of Applied Mathematics 46 (3), 431-450, 1988
1881988
Total bounded variation regularization as a bilaterally constrained optimization problem
K Kunisch, M Hintermüller
SIAM Journal on Applied Mathematics 64 (4), 1311-1333, 2004
1852004
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20